Vol. 7, No. 1, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 7, 1559–1821
Issue 6, 1311–1557
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Powers of ideals and the cohomology of stalks and fibers of morphisms

Marc Chardin

Vol. 7 (2013), No. 1, 1–18
Abstract

We first provide here a very short proof of a refinement of a theorem of Kodiyalam and Cutkosky, Herzog and Trung on the regularity of powers of ideals. This result implies a conjecture of Hà and generalizes a result of Eisenbud and Harris concerning the case of ideals primary for the graded maximal ideal in a standard graded algebra over a field. It also implies a new result on the regularities of powers of ideal sheaves. We then compare the cohomology of the stalks and the cohomology of the fibers of a projective morphism to the effect of comparing the maximums over fibers and over stalks of the Castelnuovo–Mumford regularities of a family of projective schemes.

À Jean-Pierre Jouanolou, avec admiration et amitié

Keywords
cohomology, stalks, Rees algebras, fibers of morphisms, powers of ideals, Castelnuovo–Mumford regularity
Mathematical Subject Classification 2000
Primary: 13D02
Secondary: 13A30, 13D45, 14A15
Milestones
Received: 22 June 2010
Revised: 10 January 2012
Accepted: 7 February 2012
Published: 28 March 2013
Authors
Marc Chardin
Institut de Mathématiques de Jussieu
CNRS & UPMC
4, place Jussieu
F-75005 Paris
France